# SDR AALA202412163890

- Difficulty date: December 12, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 62,320 hours, 38,915 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 2432
- Condition: No Test
- Location: Zone 800
- Part time: 41,661 hours, 26,467 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DONT PASS TEST DAMPING FUNCTION ON DOOR DAMPER AND EMERGENCY OPERATIONCYLINDER IN PASSENGER CREW DOOR 841 MAINTENANCE REPLACED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER ONPASSENGER CREW DOOR 841 AT FWD GALLEY AREA I.A.W AMM 52-11-14-000-001-B ANDAMM 52-11-14-400-001-B.
